# SDR AALA20120620007

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 50,425 hours, 6,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FLOOR PROXIMITY EDGE MOUNTED EMERGENCY LIGHTS AT G3 GALLEY INOPERATIVE.  REPLACED POWER SUPPLY PACK M33093 FOR FLOOR PROXIMITY EDGE MOUNTED EMERGENCY LIGHTS AT G3 GALLEY.
